Harmonic Multivalent Functions Associated with Generalized Hypergeometric Functions

Authors

  • Abdul kader Yasin Tahs Department of Mathematics; College of Education for Pure Sciences , University of Anbar ;Ramadi; Iraq
  • Abdul Rahman S. Juma Department of Mathematics; College of Education for Pure Sciences , University of Anbar ;Ramadi; Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.4.27

Keywords:

Multivalent functions, Harmonic functions, Meromorphic function, Growth bonds, Hypergemetric functions

Abstract

     In this paper , certain subclass of harmonic multivalent function defined in the exterior of the unit disk by used generalize hypergeometric functions is introduced . In This study an attempting have been made to investigate several geometric properties such as coefficient property , growth bounds , extreme points , convolution property , and  convex linear combination .

Downloads

Download data is not yet available.

Downloads

Published

2022-04-30

How to Cite

Yasin Tahs, A. kader, & Juma, A. R. S. . (2022). Harmonic Multivalent Functions Associated with Generalized Hypergeometric Functions. Iraqi Journal of Science, 63(4), 1700–1706. https://doi.org/10.24996/ijs.2022.63.4.27

Issue

Section

Mathematics